# SDR UALA2012081304437

- Difficulty date: August 11, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,157 hours, 26,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR UPPER GATE CRACKED, INNER SURFACE AFT CORNER ABOVE DOOR HINGE SEAL FLAP.  REMOVED AND REPLACED R4 DOOR UPPER GATE IAW SRM 51-40-02.
